# SDR AALA201510299015

- Difficulty date: October 27, 2015
- Submitted: October 30, 2015
- Operation: Air carrier
- Aircraft: N967UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000211
- Aircraft time: 17,824 hours, 12,768 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17014431001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK, CORROSION ON FWD CARGO COMPARTMENT ANTENNA DOUBLER, BETWEEN FRAME 19 & 20, STRINGER 26R & 23R.  REPLACED DOUBLER IAW SRM 53-10-01 & 51-41-02.
